CureZone   Log On   Join
Re: Update 10/02
 
sheldon Views: 19,764
Published: 15 years ago
 
This is a reply to # 748,169

Re: Update 10/02



There is a reason for the instructions that steroids
(entocort)are to be reduced slowly.This was probably
the reason for your regression.Your reduction was too rapid.This time give the procedure an opportunity to heal.After a month or two and things look good,you can try starting reducing your medication SLOWLY.Helpful information.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.703 sec, (1)